Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 64, NWS Lake Charles, LA

April 15, 2012Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Apr 15, 2012, 8:52 AM CDT for Calcasieu Parish, Louisiana. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 8:52 AM CDT (13:52 UTC)
Expired
Apr 20, 2012, 9:50 AM CDT
In force
5 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 22 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WGUS44 KLCH 151352
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
852 AM CDT SUN APR 15 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC019-160352-
/O.NEW.KLCH.FL.W.0064.120415T1352Z-120418T0730Z/
/OTBL1.1.WT.120415T0224Z.120416T0000Z.120417T0730Z.NO/
852 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC019-160351-
/O.NEW.KLCH.FL.W.0065.120415T1800Z-120416T1800Z/
/LCHL1.1.WT.120415T1800Z.120415T1800Z.120416T0600Z.NO/
852 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM THIS AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319

$$
12 follow-up statements
732 
WGUS84 KLCH 151355
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
855 AM CDT SUN APR 15 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR SALT WATER BARRIER 

LAC019-160355-
/O.CON.KLCH.FL.W.0064.000000T0000Z-120418T0730Z/
/OTBL1.1.WT.120415T0224Z.120416T0000Z.120417T0730Z.NO/
855 AM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY THIS 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY 
  MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC019-160355-
/O.CON.KLCH.FL.W.0065.120415T1800Z-120416T1800Z/
/LCHL1.1.WT.120415T1800Z.120415T1800Z.120416T0600Z.NO/
855 AM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* FROM THIS AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319

$$

LAC011-019-TXC351-361-160157-
/O.EXT.KLCH.FL.W.0059.000000T0000Z-120416T0157Z/
/DWYT2.2.DR.000000T0000Z.120326T0031Z.120415T1357Z.NO/
855 AM CDT SUN APR 15 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 AM SUNDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. 
  LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING 
  ROBERT CLARK ROAD WILL HAVE WATER OVER THEM.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$
604 
WGUS84 KLCH 160120
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
820 PM CDT SUN APR 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  SABINE RIVER NEAR DEWEYVILLE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR SALT WATER BARRIER 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-161520-
/O.CON.KLCH.FL.W.0064.000000T0000Z-120418T0730Z/
/OTBL1.1.WT.120415T0224Z.120416T0600Z.120417T0730Z.NO/
820 PM CDT SUN APR 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC019-161520-
/O.EXT.KLCH.FL.W.0065.000000T0000Z-120417T0600Z/
/LCHL1.1.WT.120415T1900Z.120416T0000Z.120416T1800Z.NO/
820 PM CDT SUN APR 15 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SUNDAY THE STAGE WAS 4.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319

$$

LAC011-019-TXC351-361-160150-
/O.CAN.KLCH.FL.W.0059.000000T0000Z-120416T0157Z/
/DWYT2.2.DR.120415T1745Z.000000T0000Z.120415T1745Z.NO/
820 PM CDT SUN APR 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* AT  7:45 PM SUNDAY THE STAGE WAS 23.9 FEET.
* FELL BELOW FLOOD STAGE AT 12:45 PM SUNDAY.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.0 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 23.0 FEET...THE RIVER IS AT BANKFULL STAGE.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$
145 
WGUS84 KLCH 161456
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
956 AM CDT MON APR 16 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR SALT WATER BARRIER 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-170456-
/O.EXT.KLCH.FL.W.0064.000000T0000Z-120418T1330Z/
/OTBL1.1.WT.120415T0224Z.120416T1200Z.120417T1330Z.NO/
956 AM CDT MON APR 16 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM MONDAY THE STAGE WAS 4.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

LAC019-161526-
/O.CAN.KLCH.FL.W.0065.000000T0000Z-120417T0600Z/
/LCHL1.1.WT.120415T1900Z.120416T0000Z.120416T1117Z.NO/
956 AM CDT MON APR 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR SALT WATER BARRIER.
* AT  8:00 AM MONDAY THE STAGE WAS 3.8 FEET.
* FELL BELOW FLOOD STAGE AT  6:17 AM MONDAY.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.2 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING 
  ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES.

&&
 
LAT...LON 3030 9325 3024 9325 3024 9319 3025 9315 3030 9319

$$
732 
WGUS84 KLCH 170157
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
857 PM CDT MON APR 16 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-171557-
/O.EXT.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/
/OTBL1.1.WT.120415T0224Z.120416T1200Z.000000T0000Z.NO/
857 PM CDT MON APR 16 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM MONDAY THE STAGE WAS 4.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 4.0 FEET 
  BY WEDNESDAY MORNING...THEN REMAIN NEAR FLOOD STAGE FOR THE NEXT
  SEVERAL DAYS.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
802 
WGUS84 KLCH 171442
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
942 AM CDT TUE APR 17 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-180442-
/O.CON.KLCH.FL.W.0066.120419T0600Z-120420T0600Z/
/GLML1.1.ER.120419T0600Z.120419T0600Z.120420T0000Z.NO/
942 AM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM LATE WEDNESDAY NIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8:30 AM TUESDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-180442-
/O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/
/OTBL1.1.WT.120415T0224Z.120416T1200Z.000000T0000Z.NO/
942 AM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM TUESDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 4.2 FEET BY THIS AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
066 
WGUS84 KLCH 171749
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1249 PM CDT TUE APR 17 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-180749-
/O.EXT.KLCH.FL.W.0066.120419T0600Z-120420T0000Z/
/GLML1.1.ER.120419T0600Z.120419T0600Z.120419T1800Z.NO/
1249 PM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM LATE WEDNESDAY NIGHT TO THURSDAY EVENING...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 9.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING 
  STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE 
  CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO 
  BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL 
  OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-180748-
/O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.120415T0224Z.120423T1800Z.000000T0000Z.NO/
1249 PM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM TUESDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THURSDAY 
  EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 4.5 FEET BY 
  MONDAY AFTERNOON. 
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
548 
WGUS84 KLCH 180201
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
901 PM CDT TUE APR 17 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-181601-
/O.EXT.KLCH.FL.W.0066.120419T0600Z-120419T1800Z/
/GLML1.1.ER.120419T0600Z.120419T0600Z.120419T1200Z.NO/
901 PM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM LATE WEDNESDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8:30 PM TUESDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM  GLENMORA...INCLUDING 
  STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE 
  CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO 
  BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER 
  WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-181601-
/O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.120415T0224Z.120423T1800Z.000000T0000Z.NO/
901 PM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM TUESDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 4.5 FEET BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
234 
WGUS84 KLCH 181533
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1033 AM CDT WED APR 18 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-190532-
/O.EXT.KLCH.FL.W.0066.120420T0000Z-120420T1200Z/
/GLML1.1.ER.120420T0000Z.120420T0000Z.120420T0600Z.NO/
1033 AM CDT WED APR 18 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM THURSDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM WEDNESDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-190531-
/O.EXT.KLCH.FL.W.0064.000000T0000Z-120421T2100Z/
/OTBL1.1.ER.120415T0224Z.120420T1800Z.120420T2100Z.NO/
1033 AM CDT WED APR 18 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 3.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 4.1 FEET BY FRIDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
709 
WGUS84 KLCH 190339
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1039 PM CDT WED APR 18 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-190409-
/O.CAN.KLCH.FL.W.0066.000000T0000Z-120420T1200Z/
/GLML1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 PM CDT WED APR 18 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* AT  9:30 PM WEDNESDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS NO LONGER FORECAST TO RISE TO OR 
  ABOVE FLOOD STAGE.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-191739-
/O.CON.KLCH.FL.W.0064.000000T0000Z-120421T2100Z/
/OTBL1.1.ER.120415T0224Z.120420T1800Z.120420T2100Z.NO/
1039 PM CDT WED APR 18 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 3.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 4.1 FEET BY FRIDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
055 
WGUS84 KLCH 191400
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
900 AM CDT THU APR 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-200400-
/O.EXT.KLCH.FL.W.0064.000000T0000Z-120421T1500Z/
/OTBL1.1.ER.120415T0224Z.120420T1200Z.120420T1500Z.NO/
900 AM CDT THU APR 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 3.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 4.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
776 
WGUS84 KLCH 200139
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
839 PM CDT THU APR 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-201539-
/O.CON.KLCH.FL.W.0064.000000T0000Z-120421T1500Z/
/OTBL1.1.ER.120415T0224Z.120420T1200Z.120420T1500Z.NO/
839 PM CDT THU APR 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 3.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND 
  CONTINUE TO RISE TO NEAR 4.1 FEET. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
038 
WGUS84 KLCH 201450
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
950 AM CDT FRI APR 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER AT OLD TOWN BAY 

LAC019-201520-
/O.CAN.KLCH.FL.W.0064.000000T0000Z-120421T1500Z/
/OTBL1.N.ER.120415T0224Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT FRI APR 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* AT  8:00 AM FRIDAY THE STAGE WAS 3.4 FEET.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE STAGE WILL FLUCTUATE BETWEEN 3.5 AND 3.8 FEET THROUGH
  TONIGHT BEFORE BEGINNING A GRADUAL FALL.
* IMPACT...AT 3.5 FEET...PONDING OF WATER ON LOW SPOTS ALONG GOOS 
  FERRY ROAD WILL OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:07 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 15, 6:07 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 AM CDT SUN APR 15 2012

.AVIATION...MAIN UPDATE TO THE TAFS THIS FORECAST CYCLE WAS TO
DELAY TIMING OF THE ONSET OF TSRA. OTHERWISE WINDS WILL CONTINUE
TO BE GUSTY WITH MVFR CIGS AT TIMES...ESPECIALLY AT KBPT.

&&

.PREV DISCUSSION... /ISSUED 500 AM CDT SUN APR 15 2012/

DISCUSSION...LIGHT TO MODERATE SOUTHERLIES BEING MAINTAINED
OVERNIGHT HAVE AGAIN HELD TEMPERATURES UP THROUGH THE EARLY
MORNING HOURS. GENERALLY SEEING MID 70S AT THIS TIME OVER THE
WESTERN PORTION OF THE FORECAST AREA WHERE WINDS HAVE REMAINED THE
STRONGEST...AROUND 70 DEGREES OVER THE REMAINDER OF THE AREA.
SATELLITE IMAGERY DEPICTING WIDESPREAD STRATOCU OVER EAST
TEXAS...NORTH AND WEST LOUISIANA WHERE LOW LEVEL JET IS MORE
PRONOUNCED. ACTIVE WEATHER MAKER CURRENTLY OVER MID TEXAS AND
EXTENDING NORTH ADVANCING TOWARD US AS THE DAY PROGRESSES. SURFACE
ANALYSIS SHOWING DEEPENING SURFACE LOW OVER THE CENTRAL PLAINS FROM
WHICH A COLD FRONT/DRY LINE EXTENDS SOUTH. BOUNDARIES HAVE BEEN
AND WILL REMAIN THE FOCUS FOR ONGOING CONVECTION. PERSISTENT HIGH
PRESSURE RIDGING ACROSS THE SOUTHEAST CONUS AND INTO THE PLAINS
IN CONCERT WITH THE AFOREMENTIONED LOW WILL KEEP A VERY TIGHT
PRESSURE GRADIENT ACROSS THE AREA AGAIN TODAY RESULTING IN A
STRONG AND GUSTY SOUTH TO SOUTHEAST FLOW. A WIND ADVISORY IS IN
EFFECT FOR ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR.

FOR TODAY...PLAINS LOW FORECAST SIMILARLY BY MODELS TO TREK NORTHEAST
WITH THE ASSOCIATED FRONTAL BOUNDARY ADVANCING INTO EAST TEXAS
THIS EVENING AND EDGING INTO LOUISIANA DURING THE OVERNIGHT
HOURS. HIGH LIKELIHOOD OF SHOWERS AND THUNDERSTORMS  WILL BE BE
FOCUSED ALONG THIS BOUNDARY AS IT BECOMES ORIENTED NORTHEAST TO
SOUTHWEST OVER LOUISIANA AND STALLS. BOUNDARY WILL THEN LINGER
INTO TUESDAY BEFORE BEING PICKED UP BY A SECONDARY UPPER TROF
MOVING ACROSS THE AREA.

SPC MAINTAINING A DAY 1 SLIGHT RISK FOR THE WESTERN PORTION OF THE
FORECAST AREA AND HAVE INCLUDED SEVERE WORDING ACCORDINGLY. THIS
AS FRONT AND ANTICIPATED SQUALL LINE MOVES INTO THE AREA. LESS
LIKELIHOOD OF A SEVERE THREAT MOVING INTO MONDAY AND TUESDAY. WILL
HOWEVER BE MONITORING EXTENT OF RAINS WITH LATEST QPF SUGGESTING
WIDESPREAD 2 TO 4 INCH AMOUNTS POSSIBLE THROUGH ABOUT A 36 HOUR
TIME PERIOD. POSSIBILITY OF TRAINING ALONG THE STALLED BOUNDARY
WILL BE THE PRIMARY CONCERN.

RAINS THEN TAPER OFF MOVING THROUGH TUESDAY. WILL BE MAINTAINING A
DRY FORECAST FOR WEDNESDAY AND THURSDAY. SHOWERS AND THUNDERSTORMS
RETURN FRIDAY AND POSSIBLY SATURDAY AS A SHORTWAVE TROF DROPS
SOUTHEAST FROM THE THE NORTHERN PLAINS BRINGING OUR NEXT FROPA.

MARINE...THE COMBINATION OF PERSISTENT HIGH PRESSURE TO OUR EAST AND
DEEPENING LOW PRESSURE OVER THE PLAINS STATES WILL LEAD TO A
STRONG ONSHORE FLOW DEVELOPING OVER THE COASTAL WATERS. THIS FLOW
WILL PERSIST THROUGH THE WEEKEND AS A COLD FRONT ADVANCES TOWARD
THE REGION...WITH THE BOUNDARY ADVANCING INTO THE WESTERN GULF
MONDAY THEN BRIEFLY SLOWING OR STALLING. NUMEROUS SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT FOR THE BEGINNING OF THE
WORK-WEEK. THE FRONT WILL FINALLY EXIT EAST LATE TUESDAY INTO
WEDNESDAY WITH AN ONSHORE FLOW THEN BECOMING REESTABLISHED FOR
THE LATTER PORTION OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  84  68  80  65  81 /  20  70  70  70  50
KBPT  84  69  80  65  81 /  30  70  70  70  50
KAEX  87  68  79  62  82 /  20  70  70  70  40
KLFT  85  70  81  66  81 /  10  70  70  70  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ACADIA...CALCASIEU...EAST CAMERON...IBERIA...
     JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...
     UPPER ST. MARTIN...VERMILION...WEST CAMERON.

TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

     SMALL CRAFT EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
     BAY.

&&
Hazardous weather outlook, Apr 15, 5:29 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
529 AM CDT SUN APR 15 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
161030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
529 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY ALONG AND SOUTH OF THE
INTERSTATE 10 CORRIDOR. SUSTAINED WINDS OF 15 TO 25 MPH WILL BE
COMMON WITH OCCASIONAL GUSTS OF 30 TO 35 MPH.

A COLD FRONT WILL ADVANCE INTO THE WESTERN PORTION OF THE FORECAST
AREA LATE TODAY AND TONIGHT. SUFFICIENT INSTABILITY...LIFT AND
SHEAR WILL BRING THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS. THE
STORM PREDICTION CENTER HAS PLACED THIS AREA WITHIN A SLIGHT RISK
INCLUDING THE THREAT OF SEVERE HAIL AND WIND...AS WELL AS ISOLATED
TORNADOES. TORRENTIAL RAINS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONTAL BOUNDARY WILL STALL ACROSS THE AREA MONDAY WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS ANTICIPATED. AT THIS TIME THE SEVERE
THREAT APPEARS MINIMAL...BUT HEAVY AND POSSIBLE FLOODING RAINS
WILL REMAIN A THREAT. RAINS THEN TAPER OFF TUESDAY WITH WEDNESDAY
AND THURSDAY LOOKING DRY. ANOTHER FRONTAL PASSAGE WITH A CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

GMZ430-432-435-450-452-455-470-472-475-161030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
529 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG HIGH PRESSURE OVER THE EASTERN PORTION OF THE NATION
COMBINED WITH DEEPENING LOW PRESSURE OVER THE PLAINS WILL MAINTAIN
STRONG WINDS OVER THE NEAR COASTAL WATERS AND ADJACENT LAKES AND
BAYS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL LAKES
AND BAYS TODAY AND THE ENTIRE NEAR COASTAL WATERS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL ENTER THE NEAR COASTAL WATERS MONDAY ACCOMPANIED
BY WIDESPREAD SHOWERS AND THUNDERSTORMS. THE FRONT IS EXPECTED TO
STALL OVER THE NORTHWEST GULF MAINTAINING HIGH END RAIN CHANCES
THROUGH MONDAY NIGHT BEFORE TAPERING OFF ON TUESDAY. WE WILL
RETURN TO A DRY WEATHER PATTERN FOR WEDNESDAY AND THURSDAY...BUT
ANOTHER FRONTAL PASSAGE IS EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:26 AM CDTWind AdvisoryLCHCameron, Lafayette, Saint Martin16 hr
Apr 15, 8:52 AM CDTRiver Flood WarningLCHCalcasieu28 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.